Asymptotic solutions for large time of Hamilton-Jacobi equations

Hitoshi Ishii

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

    5 Citations (Scopus)

    Abstract

    In this article we discuss some recent results on the large-time behavior of solutions of Hamilton-Jacobi equations as well as some ideas and observations behind them and historical remarks concerning them.

    Original languageEnglish
    Title of host publicationInternational Congress of Mathematicians, ICM 2006
    Pages213-227
    Number of pages15
    Volume3
    Publication statusPublished - 2006
    Event25th International Congress of Mathematicians, ICM 2006 - Madrid
    Duration: 2006 Aug 222006 Aug 30

    Other

    Other25th International Congress of Mathematicians, ICM 2006
    CityMadrid
    Period06/8/2206/8/30

    Fingerprint

    Large Time Behavior
    Asymptotic Solution
    Hamilton-Jacobi Equation
    Behavior of Solutions
    Observation

    Keywords

    • Asymptotic solutions
    • Aubry sets
    • Hamilton-Jacobi equations
    • Large-time behavior
    • Viscosity solutions
    • Weak KAM theory

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    Ishii, H. (2006). Asymptotic solutions for large time of Hamilton-Jacobi equations. In International Congress of Mathematicians, ICM 2006 (Vol. 3, pp. 213-227)

    Asymptotic solutions for large time of Hamilton-Jacobi equations. / Ishii, Hitoshi.

    International Congress of Mathematicians, ICM 2006. Vol. 3 2006. p. 213-227.

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

    Ishii, H 2006, Asymptotic solutions for large time of Hamilton-Jacobi equations. in International Congress of Mathematicians, ICM 2006. vol. 3, pp. 213-227, 25th International Congress of Mathematicians, ICM 2006, Madrid, 06/8/22.
    Ishii H. Asymptotic solutions for large time of Hamilton-Jacobi equations. In International Congress of Mathematicians, ICM 2006. Vol. 3. 2006. p. 213-227
    Ishii, Hitoshi. / Asymptotic solutions for large time of Hamilton-Jacobi equations. International Congress of Mathematicians, ICM 2006. Vol. 3 2006. pp. 213-227
    @inproceedings{d63e99753ce047fea9961b7e1d3c0e63,
    title = "Asymptotic solutions for large time of Hamilton-Jacobi equations",
    abstract = "In this article we discuss some recent results on the large-time behavior of solutions of Hamilton-Jacobi equations as well as some ideas and observations behind them and historical remarks concerning them.",
    keywords = "Asymptotic solutions, Aubry sets, Hamilton-Jacobi equations, Large-time behavior, Viscosity solutions, Weak KAM theory",
    author = "Hitoshi Ishii",
    year = "2006",
    language = "English",
    volume = "3",
    pages = "213--227",
    booktitle = "International Congress of Mathematicians, ICM 2006",

    }

    TY - GEN

    T1 - Asymptotic solutions for large time of Hamilton-Jacobi equations

    AU - Ishii, Hitoshi

    PY - 2006

    Y1 - 2006

    N2 - In this article we discuss some recent results on the large-time behavior of solutions of Hamilton-Jacobi equations as well as some ideas and observations behind them and historical remarks concerning them.

    AB - In this article we discuss some recent results on the large-time behavior of solutions of Hamilton-Jacobi equations as well as some ideas and observations behind them and historical remarks concerning them.

    KW - Asymptotic solutions

    KW - Aubry sets

    KW - Hamilton-Jacobi equations

    KW - Large-time behavior

    KW - Viscosity solutions

    KW - Weak KAM theory

    UR - http://www.scopus.com/inward/record.url?scp=57149134622&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=57149134622&partnerID=8YFLogxK

    M3 - Conference contribution

    AN - SCOPUS:57149134622

    VL - 3

    SP - 213

    EP - 227

    BT - International Congress of Mathematicians, ICM 2006

    ER -